# SDR FDEA202204151101

- Difficulty date: April 15, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300*
- Aircraft serial: 668
- Aircraft time: 70,018 hours, 25,333 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: A5361068859201
- Part serial: BN769049
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD PAX/CREW DOOR CUTOUT FOUND GOUGE NEAR FWD-UPR CORNER.   DAMAGED FITTING REPLACED NEW PART, INSTALLED WITH RIVETS. I.A.W A300-600 SRM 51-40-21-  001 PARA.6 PAGE.7B-23 AND 51-72-10-001 PAGE.2.
